# SDR R61A2023120400678

- Difficulty date: November 15, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: 2023T3032
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, INBD. MAIN FLAP, LOWER MID #2 ACCESS PANEL HAS CORROSION IN ONE CORNER, REPLACEMENT IS REQUIRED. RH WING, INBD. MAIN FLAP, LOWER MID #2 ACCESS PANEL HAS BEEN REPLACED WITH 'MADE' REPAIR PART IN REFERENCE WITH DRAWING 170-39117-001 AND CARS 571. PANEL INSTALLED IAW AMM 20-10-01-910-801-A.
